MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set leakage event on (b)(6) 2023.The leakage was at the site.The infusion set was in use for one day.No further information is available.
 
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: united states.Uno medical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Uno medical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remain unchanged based on the review completed on 25-feb-2026 and investigation completed on 06-mar-2026 this mdr is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary this investigation has been updated because the malfunction code changed from leakage from infusion site (cannula base part/cannula) (specific cause not identified) to insertion site egress - trace moisture / superficial wetness, which requires additional activities not included in the original investigation dated 03-aug-2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 06/mar/2026 against "lot number" "5370447" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot 5370447" and the identified failure mode are not associated with any non-conformance report (ncr) or corrective and preventive action (capa) plan of the same or similar nature.Similar complaints search: a query was run in the eqms on 06/mar/2026 against "lot number" criteria equal "5370447"" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The number of complaints is (b)(4).The complaint numbers are complaint (b)(4).Device history record (dhr)review: the lot 5370447" was manufactured according to work instruction (wi) version 71 and manufactured in the line m09, m12 on 15/jun/2022 with a total of (b)(4) units.The sub-assembly: canula lot 5391960 was manufactured according to the wi version 23 and assembled in the line l10, on 15-jun-2022, with a total of (b)(4) units.The sub-assembly: gluing tube lot 5391947s manufactured according to the wi version 37 and assembled in the line l4, l5, l8, on 14-jun-2022, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701450
Report Number3003442380-2026-99922
Device Sequence Number21374146
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2024
Device Model NumberMMT-377A
Device Lot Number5370447
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown